Measure of Departure from Conditional Partial Symmetry for Square Contingency Tables
Yusuke Saigusa1, Nobuki Fukumoto2, Tomoyuki Nakagawa2 & Sadao Tomizawa2 Show affiliations
- Department of Biostatistics, School of Medicine, Yokohama City University, Japan
- Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, Japan
Journal of Mathematics and Statistics, Volume 18, Issue 1, pp. 138–142 · doi.org/10.3844/jmssp.2022.138.142
Abstract
For square contingency tables, asymmetry of conditional probability in part of the off-diagonal cells isconsidered with respect to the main diagonal. A measure is proposed torepresent the degree of departure from the symmetric structure and gives theapproximate confidence interval. Some numerical experiments are performed toillustrate the validity and usefulness of the proposed measure. Japaneseoccupational data are analyzed using the measure.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Saigusa, Y., Fukumoto, N., Nakagawa, T. & Tomizawa, S. (2022). Measure of Departure from Conditional Partial Symmetry for Square Contingency Tables. Journal of Mathematics and Statistics, 18(1), 138–142. https://doi.org/10.3844/jmssp.2022.138.142
- Licence
- CC BY 4.0
- Issue
- Volume 18, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
